American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information
View Article: PDF

[2] Chris Shannon. A prevalent transversality theorem for Lipschitz functions. Proc. Amer. Math. Soc. 134 (2006) 2755-2765. MR 2213756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1